# SDR HEEA0010562

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate Assy
- Part number: 206961396003
- Condition: Mis Mfg
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MOUNTING BRACKET WILL NOT MOUNT TO BOTTOM OF VERTICAL FIN - (1) HOLE ALIGNMENT NOT SAME. (2) MOUNT BRACKET NOT WIDE ENOUGH TO ALLOW FOR RE-DRILLING.
